Ashton Kutcher to Make 'Two and a Half Men' Debut Sept. 19

Freshman '2 Broke Girls' will get 'Men' lead-in for premiere
Author:
Publish date:

Ashton Kutcher
will officially make his Two and a Half Men debut on Monday, Sept.
19, according to the fall schedule CBS announced Wednesday.

The network has given rookie comedy 2 Broke Girls the plum post-Men slot for its premiere, surely looking to capitalize on what's likely to be a high curiosity tune-in for the former That 70s Show star's return to sitcoms. 2 Broke Girls moves to its regular 8:30
p.m. slot the following week when Mike & Molly will return to 9:30 p.m.

As usual, Survivor will return early, kicking off CBS' fall season on Wednesday, Sept. 14. But the bulk of CBS' shows will debut during premiere week (Sept.
19-25), a result of the net's realtively stable schedule and few new series. ABC and Fox both opted to save some new comedies for October and November when some freshman shows will have already failed and the schedule will be less crowded with newcomers.

All three of CBS' new dramas, Unforgettable, Person of Interest and A Gifted Man will bow during their regular timeslots in premiere week. The network will air back-to-back episodes of The
Big Bang Theory
to lead in to J.J. Abrams' Person of Interest, which CBS touted at its upfront as its highest-testing drama.

"Our playbook is pretty consistent: wherever and whenever possible we use established successful series to introduce new shows," said Kelly Kahl, senior EVP, CBS Primetime. "We've also asked a couple of our strongest series to work overtime during premiere week in order to support the new series and bolster our performance."

Big Bang's regular lead-out, rookie comedy How to Be a Gentleman, will make its entrance on Sept.
29. Rules of Engagement and The Good Wife premiere on their new nights on Sept. 24 and 25, respectively.

Full schedule
below:

Wednesday,
Sept. 14

8:00-9:00 p.m.
Survivor:
South Pacific

Monday, Sept.
19

8:00-8:30 p.m.
How
I Met Your Mother

9:00-9:30 p.m.
Two
and a Half Men

9:30-10:00 p.m.
2 Broke Girls
10:00-11:00 p.m.
Hawaii Five-0

Tuesday,
Sept. 20

8:00-9:00 p.m.
NCIS

9:00-10:00 p.m.
NCIS: Los
Angeles

10:00-11:00 p.m.
Unforgettable

Wednesday,
Sept. 21

9:00-10:00 p.m.
Criminal Minds
10:00-11:00 p.m.
CSI

Thursday,
Sept. 22

8:00-8:30 p.m.
The
Big Bang Theory

9:00-10:00 p.m.
Person of
Interest

10:00-11:00 p.m.
The Mentalist

Friday, Sept.
23

8:00-9:00 p.m.
A
Gifted Man

9:00-10:00 p.m
CSI: NY
10:00-11:00 p.m.
Blue Bloods

Saturday, Sept. 24
8:00-8:30 p.m.
Rules
of Engagement

8:30-9:00 p.m.
Comedytime
Saturday

9:00-10:00 p.m.
Crimetime
Saturday

10:00-11:00 p.m.
48 Hours Mystery

Sunday, Sept.
25

7:00-8:00 p.m.
60
Minutes  

8:00-9:00 p.m.
The
Amazing Race

9:00-10:00 p.m.
The Good Wife
10:00-11:00 p.m.
CSI: Miami

Monday, Sept.
26

8:30-9:00 p.m.
2
Broke Girls
(time period premiere)
9:30-10:00 p.m.
Mike &
Molly

Thursday,
Sept. 29

8:30-9:00 p.m.
How
to Be a Gentleman

Related